# SDR QXEA2020082400261

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 11,610 hours, 12,252 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790119
- Part serial: 14153H7286
- Condition: Failed
- Location: Cockpit
- Part time: 11,605 hours, 12,547 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE CAPTAIN`S WINDSHIELD SHATTERED, PRESSURIZATION REMAINED NORMAL.  WINDSHIELD REMAINED INTACT, DAMAGE SHOWS NO EVIDENCE OF BIRDSTRIKE. DIVERTED AND LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED CAPTAIN'S WINDSHIELD. RETURNED TO SERVICE.
